# SDR AALA202504258967

- Difficulty date: April 20, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 28,185 hours, 13,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FWD L1 DOOR LOWER EMERGENCY EXIT SIGN PARTIAL LIGHTS. MAINTENANCE REPLACED AND PERFORMED OPERATIONAL TEST OF FWD L1 DOOR LOWER EMERGENCT EXIT SIGN IAW A319 AMM 33-51-13-000-001AAND 33-51-13-400-001-A AND ESPM 20-48-25.
